Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 51, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 20, 2009, 6:53 PM CDT for Fayette County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2009, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 21, 2009, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, IL
The radar
The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:40 PM CDT | FLASH FLOOD | St. Peter, IL | SEVERAL FEET OF WATER RUNNING OVER ROADS...ROADS IMPASSABLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 202353
FFWLSX
ILC051-210600-
/O.NEW.KLSX.FF.W.0051.090620T2353Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT JUN 20 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
* UNTIL 100 AM CDT SUNDAY
* AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT ONE AND ONE HALF TO 2 INCHES OF
RAIN HAS FALLEN OVER A WIDESPREAD PORTION OF THE COUNTY. THIS
HEAVY RAIN OVER ALREADY WET GROUND WILL RUN OFF INTO CREEKS AND
STREAMS AND WILL LIKELY CAUSE FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VANDALIA...BROWNSTOWN...FARINA...RAMSEY...SHOBONIER...ST. ELMO AND
WRIGHTS CORNER.
HURRICANE CREEK...HICKORY CREEK...BEAR CREEK...BECKS CREEK...HOFFMAN
CREEK...ASH CREEK...AND RAMSEY CREEK ARE SOME OF THE HARDEST HIT
BASINS. PEOPLE WHO LIVE NEAR THESE CREEKS SHOULD PAY CLOSE
ATTENTION TO WATER LEVELS AND BE PREPARED TO MOVE TO HIGHER GROUND
IMMEDIATELY IF FLASH FLOODING IS OBSERVED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
3922 8881 3892 8880 3892 8870 3883 8870
$$
CARNEY2 follow-up statements
000
WGUS73 KLSX 210327
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SAT JUN 20 2009
ILC051-210600-
/O.CON.KLSX.FF.W.0051.000000T0000Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IL-
1027 PM CDT SAT JUN 20 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL 100
AM CDT...
AT 1018 PM CDT...ALTHOUGH THE THUNDERSTORMS HAVE ENDED FOR THE
EVENING...FLOODING IS STILL LIKELY AS RUNOFF FROM THE HEAVY RAIN
CONTINUES TO DRAIN INTO AREA CREEKS AND STREAMS. DOPPLER RADAR
ESTIMATED THAT UP TO 2 INCHES OF RAIN FELL OVER PARTS OF THE
COUNTY...ESPECIALLY ACROSS NORTHERN FAYETTE COUNTY BETWEEN RAMSEY
AND WRIGHTS CORNER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE BUT ARE NOT
LIMITED TO...VANDALIA...BROWNSTOWN...FARINA...RAMSEY...
SHOBONIER...ST. ELMO AND WRIGHTS CORNER.
THE FAYETTE COUNTY SHERIFF DEPARTMENT REPORTED THAT SEVERAL FEET OF
WATER WAS RUNNING OVER ROADS IN ST. PETER EARLIER THIS EVENING DUE
TO THE HEAVY RAIN MAKING THEM IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
3922 8881 3892 8880 3892 8870 3883 8870
$$
CARNEY000
WGUS73 KLSX 210552
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CDT SUN JUN 21 2009
ILC051-210607-
/O.EXP.KLSX.FF.W.0051.000000T0000Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IL-
1252 AM CDT SUN JUN 21 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FAYETTE COUNTY HAS
BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM THE HEAVY RAIN THAT FELL EARLIER TONIGHT HAS
ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA
HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
3922 8881 3892 8880 3892 8870 3883 8870
$$
BYRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 2:03 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jun 20, 2:03 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT SAT JUN 20 2009
.DISCUSSION...
/200 PM CDT SAT JUN 20 2009/
...DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS COMING WEEK...
AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO BE IN THE MIDDLE AND
UPPER 90S. WITH DEWPOINT TEMPERATURES IN THE LOWER TO MIDDLE
70S...AFTERNOON HEAT INDICES WILL CERTAINLY RISE ABOVE 100 EACH
AFTERNOON. THE IMMEDIATE ST. LOUIS METROPOLITAN AREA SHOULD SEE THE
WORST CONDITIONS DUE TO THE HEAT ISLAND EFFECT WHICH ADDS SEVERAL
DEGREES TO THE AIR TEMPERATURE...WHEN COMPARED TO LAMBERT FIELD. AN
EXCESSIVE HEAT WATCH WILL BE ISSUED FOR THE ST. LOUIS METROPOLITAN
AREA FOR SUNDAY THROUGH THURSDAY...WITH HEAT INDICES BETWEEN 105 AND
110 DEGREES EXPECTED EACH AFTERNOON AND EARLY EVENING THIS NEXT WEEK.
HEAT ADVISORY CRITERIA...
HEAT INDEX > OR = 105 DEGREES EXPECTED...OR
HEAT INDEX OF 100 TO 104 FOR 4 OR MORE CONSECUTIVE DAYS.
EXCESSIVE HEAT WARNING CRITERIA...
HEAT INDEX > OR = 110 DEGREES EXPECTED...OR
HEAT INDEX > OR = 105 DEGREES FOR 4 OR MORE CONSECUTIVE DAYS.
TONIGHT...
ISO TO SCT THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING IN
VICINITY OF WEAK QUASI-STATIONARY FRONTAL BOUNDARY CURRENTLY
POSITIONED ALONG THE I-70 CORRIDOR. SHOULD SEE ACTIVITY DECREASE
AFTER SUNSET...WITH THE LOSS OF DIURNAL INSTABILITY.
SUNDAY...SUMMER OFFICIALLY BEGINS AT 1245 AM.
SHOULD SEE THE FRONT BEGIN TO LIFT NORTH AND BE POSITIONED ACROSS
WESTERN ILLINOIS BY AFTERNOON. THERE WILL BE A RENEWED THREAT OF ISO
TO SCT DIURNALLY DRIVEN CONVECTION ALONG AND EAST OF THE MIGHTY
MISSISSIPPI.
THE COMING WEEK AHEAD...THE FRONT LIFTS NORTH OF THE CWA AND A
LARGE UPPER RIDGE BUILDS ACROSS THE CENTER OF THE NATION. ECWMF
HAS BEEN MOST CONSISTENT AND PERSISTENT ON THIS HAPPENING...WHILE
THE GFS HAS BEEN FLIP-FLOPPING BETWEEN THE ECWMF SOLUTION AND A
SOLUTION WHERE THE UPPER RIDGE AXIS IS WEST OF THE CWA...WITH MORE
OF A NORTHERLY UPPER FLOW. 00Z MEX GUIDANCE APPEARS REASONABLE
THROUGH WEDNESDAY...THEN THE USUAL SLIDE TOWARD CLIMATOLOGY OCCURS
THURSDAY AND FRIDAY. HAVE KEPT FORECAST DRY AS ORGANIZED
CONVECTION IS UNLIKELY UNTIL THE RIDGE BREAKS DOWN...WHICH MAY NOT
HAPPEN UNTIL NEXT WEEKEND.
CVKING
&&
.AVIATION...
/201 PM CDT SAT JUN 20 2009/
FOR THE 18Z TAFS...ISO TO SCT DIURNAL CONVECTION WILL CONTINUE
THIS AFTERNOON WITH WINDS BECOMING SOUTHWEST WITH PASSAGE OF WARM
FRONT.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.
IL...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR MADISON IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 20, 2:17 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 217 PM CDT SAT JUN 20 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 217 PM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. MODERATE RIVER FLOODING IS OCCURRING ALONG THE MISSISSIPPI RIVER AT CHESTER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS. THE HEAT WILL REBUILD ACROSS THE REGION NEXT WEEK WITH AFTERNOON HEAT INDEX READINGS ABOVE 100 DEGREES SUNDAY THROUGH FRIDAY. THE ST. LOUIS METROPOLITAN AREA WILL BE HOTTER BECAUSE OF THE URBAN HEAT ISLAND EFFECT...WITH AFTERNOON HIGHS IN THE UPPER 90S AND HEAT INDEX READINGS IN EXCESS OF 105 DEGREES. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR SUNDAY THROUGH WEDNESDAY EVENING. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER AT CHESTER THROUGH MONDAY. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Special weather statement, Jun 20, 2:31 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 231 PM CDT SAT JUN 20 2009 MOZ051-202015- MONTGOMERY MO- 231 PM CDT SAT JUN 20 2009 ...STRONG THUNDERSTORM OVER MONTGOMERY COUNTY... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTGOMERY CITY...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THE STORM SHOULD MOVE OUT OF THE COUNTY BY 3:15 PM CDT. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUELL... BELLFLOWER... JPK JPK
Special weather statement, Jun 20, 3:17 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 317 PM CDT SAT JUN 20 2009 MOZ052-202100- LINCOLN MO- 317 PM CDT SAT JUN 20 2009 ...STRONG THUNDERSTORMS WILL MOVE ACROSS LINCOLN COUNTY... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST NORTHWEST OF TROY...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TROY... DAVIS... MOSCOW MILLS... WINFIELD... OLD MONROE... FOLEY... JPK
Special weather statement, Jun 20, 6:06 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 606 PM CDT SAT JUN 20 2009 ILZ060-065-202345- FAYETTE IL-MONTGOMERY IL- 606 PM CDT SAT JUN 20 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND MONTGOMERY COUNTIES UNTIL 645 PM CDT... AT 604 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM NEAR HILLSBORO...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME SMALL HAIL CAN ALSO BE EXPECTED. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HILLSBORO... NOKOMIS...TAYLOR SPRINGS...COFFEEN...WITT...VAN BURENSBURG... RAMSEY...WRIGHTS CORNER...ST. ELMO...BUTLER...DONNELLSON...HARVEL... IRVING...CHAPMAN...FILLMORE...COALTON...WENONAH...OHLMAN...BINGHAM AND BAYLE CITY. PRZYBYLINSKI
Special weather statement, Jun 20, 6:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 617 PM CDT SAT JUN 20 2009 ILZ064-069-070-210000- BOND IL-CLINTON IL-MARION IL- 617 PM CDT SAT JUN 20 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOND...NORTHWESTERN MARION AND NORTHEASTERN CLINTON COUNTIES UNTIL 700 PM CDT... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEAVER CREEK...OR 9 MILES NORTHEAST OF CARLYLE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALEM...TAMALCO... BOULDER...FAIRMAN...PATOKA...KEYESPORT...VERNON AND TONTI. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PRZYBYLINSKI
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:06 PM CDT | Tornado Warning | LSX | Bond, Fayette | 39 min |
| Jun 19, 7:19 PM CDT | Tornado Warning | LSX | Fayette, Marion | 41 min |
| Jun 19, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion | 51 min |
| Jun 19, 7:27 PM CDT | Areal Flood Advisory | LSX | Fayette | 6 hr |
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 25 min |
| Jun 19, 7:55 PM CDT | Tornado Warning | LSX | Marion | 35 min |
| Jun 19, 7:59 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 34 min |
| Jun 19, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 36 min |
| Jun 19, 8:14 PM CDT | Tornado Warning | LSX | Marion | 31 min |
| Jun 19, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 15 min |
| Jun 20, 12:46 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Saint Clair, Washington | 44 min |
| Jun 20, 2:06 PM CDT | Excessive Heat Watch | LSX | Madison, Saint Clair | 14 hr |
| Jun 20, 6:34 PM CDT | Areal Flood Advisory | LSX | Bond, Montgomery | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.